# SDR UALA2010051401647

- Difficulty date: May 14, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 38,736 hours, 4,786 cycles
- Engine: Pwa PW4090
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: TDH80502500P
- Condition: Faulted
- Location: Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONFIG WARNING SYS & ENG EEC 1 R & FUEL VLV R MSGS.  CHECK GROUND WIRE AND BONDING OF P210 PANEL D21033, PIN 17 TO ITS GROUND.  REF SCHEMATIC SSM76-21-21 AND WDM 91-02-30 FOR LOCATION. ACP'D CHK AS REQ'D. NO DEFECTS NOTED. ACCMP'D MAINT ACTION IAW WDM.  SWAPPED RELAYS K76206 & K76106. RUN UP BOTH ENGS, PROBLEM MOVES FROM RT ENG TO LT ENG. SWAPPED RELAY BACK TO ITS ORIGINAL POSITION. CONFIRMED K76206 AT FAULT. REPLACED WITH NEW RELAY. RUN-UP BOTH ENGINES IAW JRH.  OPS CHECKED NORMAL.  MSG CLEARED.
